MathSciNet Relay Station
MathSciNet bibliographic data
MR2353967 11A51 (11E16 11R11 11Y05)
Gower, Jason E.; Wagstaff, Samuel S., Jr. Square form factorization. Math. Comp. 77 (2008), no. 261, 551–588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement